# SDR P5CA9800790

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT WING LOWER SKIN AT NR 1 MAIN FUEL TANK INBOARD BOOST PUMP.  REMOVED CORROSION AND SHOT PEENED INSTALLED A SEALANT RAMP PER BOEING TELEX PAO-HKG-98-0093TE AND HAECO REPAIR SCHEME R-57-26-33741.
